MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY SELECT CYCLER ASSY(NON-VALUATED); System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY SELECT CYCLER ASSY(NON-VALUATED); System, Peritoneal, Automatic Delivery
Catalog Number RTLR180343
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Peritonitis (2252)
Date of Event 09/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The peritoneal dialysis (pd) patient contact reported to fresenius medical care (fme) customer service that the pd patient has peritonitis.Attempts to obtain additional information were unsuccessful.
 
Additional Manufacturer Narrative
Clinical review: there is a temporal relationship between peritoneal dialysis utilizing the liberty select cycler and the patient event of peritonitis.However, there is no documentation in the complaint file to show a causal relationship between the adverse event, and the use of the liberty select cycler.Additionally, there is no allegation or evidence of a device malfunction or deficiency, or cycler defect reported for this event.Although no information was provided related to culture results or the determined cause of the reported peritonitis, all pd patients are at risk of peritonitis due to a compromised immune system and the increase of potential for microbial contamination from dialysis techniques.Most cases of peritonitis are caused by touch contamination by the patient with the pd catheter being a source of entry for organisms into the peritoneum.Based on limited information and no allegation of a malfunction, deficiency, or defect, the liberty select cycler can be excluded as the cause of the patient¿s reported peritonitis event.The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .

Brand Name
LIBERTY SELECT CYCLER ASSY(NON-VALUATED)
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50873423
Report Number0008030665-2026-02555
Device Sequence Number10674659
Product Code FKX
UDI-Device Identifier00840861102068
UDI-Public00840861102068
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K222318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberRTLR180343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid; Liberty Cycler Set
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown